| Model Number |
72202959S |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the distal end of the scope was cracked.This was noticed during set up for a knee scope procedure; therefore, no patient was involved.A backup device was available and no delay was reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H3, h6: the reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection found distal tip and fiber damage, a raised middle tube and the negative lens scratched.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat event.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.Internal complaint reference: (b)(4).